Doubly Robust Estimation of Causal Effects with Multivalued Treatments: An Application to the Returns to Schooling

Uysal, S. Derya (2015) Doubly Robust Estimation of Causal Effects with Multivalued Treatments: An Application to the Returns to Schooling. Journal of Applied Econometrics, 30 (5). pp. 763-786.

Full text not available from this repository. (Request a copy)
Item Type: Article in Academic Journal
Keywords: Multivalued treatment, returns to schooling, doubly robust estimation, treatment effects
Classification Codes (e.g. JEL): C21, J24, I2
Status: Published
Related URLs:
Date Deposited: 02 Dec 2014 09:51
Last Modified: 13 Jun 2017 13:39
URI: http://irihs.ihs.ac.at/id/eprint/2499

Actions (login required)

View Item View Item